MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703051
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hand side product of the guidewire was lifted and came off from the start of transurethral lithotripsy procedure.The procedure was completed with another of the same device.No patient complications were reported.Analysis of the retuned device identified sleeve detachment.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable investigation result of sleeve detached.Block h11: investigation results: the returned sensor wire was analyzed, and a visual evaluation noted that the sleeve detached.During magnification, it was observed closely that the sleeve was detached, also its possible to see the remaining of the glue.There was no problem detected with polytetrafluoroethylene.The observed sleeve detachment could be related to handling and manipulation of the device during procedure, it is possible that an excess of force applied to the device such as operational factors during the use could lead to detachment of the sleeve from the guidewire.Based on the information available and analysis results, an investigation conclusion code of adverse event related to procedure has been assigned to this investigation.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20434960
Report Number2124215-2024-63609
Device Sequence Number8402689
Product Code EZB
UDI-Device Identifier08714729302650
UDI-Public08714729302650
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703051
Device Catalogue Number670-305
Device Lot Number0033556982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown